Module d'holonomie d'une fibration
Bulletin de la Société Mathématique de France, Volume 113  (1985), p. 255-258
@article{BSMF_1985__113__255_0,
     author = {F\'elix, Yves and Thomas, Jean-Claude},
     title = {Module d'holonomie d'une fibration},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     pages = {255-258},
     doi = {10.24033/bsmf.2031},
     zbl = {0587.55007},
     mrnumber = {87i:55022},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1985__113__255_0}
}
Félix, Yves; Thomas, Jean-Claude. Module d'holonomie d'une fibration. Bulletin de la Société Mathématique de France, Volume 113 (1985) , pp. 255-258. doi : 10.24033/bsmf.2031. http://www.numdam.org/item/BSMF_1985__113__255_0/

[A.H] Adams (J. F.) and Hilton (P. J.). - On the chain algebra of a loop space, Comm. Math. Helv., vol. 30, 1955, pp. 305-330. | MR 17,1119b | Zbl 0071.16403

[A] Anick (D. J.). - A model of Adams-Hilton type for fiber squares, To appear in Ill J. Math., 1985. | MR 86h:55009 | Zbl 0546.55025

[B] Baues (H.). - On the homotopy classification problem, vol. 5, Preprint Max-Planck-Institut Bonn, 1984.

[C.M.N.] Cohen (F.), Moore (J. C.) and Neisendorfer (J.). - Torsion in homotopy groups, Ann. Math., vol. 109, 1979, p. 121-163. | MR 80e:55024 | Zbl 0405.55018

[F.T] Felix (Y.) et Thomas (J. C.). - Sur l'opération d'holonomie rationnelle. To appear in Proceedings of the research symposium on algebra and algebraic Topology Stockholm, 1983. | Zbl 0594.55011

[W] Whitehead (G.). - Elements of homotopy theory, Graduate Texts in Math., Springer-Verlag, 1978. | MR 80b:55001 | Zbl 0406.55001